# SDR UIEA200800096

- Difficulty date: March 26, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 37,833 hours, 5,705 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE FLYING PANEL AT T/E CLOSEST TO FUSELAGE HAS DELAMINATION AT OUTBOARD EDGE APPROX 18 INCHES INBOARD FROM NR 6 SPOILER.  DELAMINATION REPAIRED IAW ATLAS EO NR 4457A137 AND SRM 51-70-07.
